# SDR FDEA201609073135

- Difficulty date: September 7, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 25,342 hours, 13,880 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B113500000
- Condition: Damaged
- Location: Frames 32-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131QG BROKEN AND DAMAGED.  THE FLOOR PANEL WAS FABRICATED.
